# SDR DXTA2023092596230

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9768
- Aircraft time: 6,388 hours, 2,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: 60776
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL NOT CLOSE WITH THE INTERIOR OR EXTERIOR PUSH BUTTONS. //SIGNOFF// REMOVED FAULTY ACTUATOR PN:GS321-0591-9, SN: 60776 AND INSTALLED REPAIRED UNIT, SAME PART NUMBER WITH SN MENTIONED ABOVE. WORK DONE IAW GLOBAL 5000 MM 52-11-25. OIPS/CK GOOD.
